Mathematische Annalen

, Volume 319, Issue 4, pp 797–808 | Cite as

Frobenius splitting of Hilbert schemes of points on surfaces

  • Shrawan Kumar
  • Jesper Funch Thomsen
Original article


Let X be a quasiprojective smooth surface defined over an algebraically closed field of positive characteristic. In this note we show that if X is Frobenius split then so is the Hilbert scheme Hilb\(^n(X)\) of n points inX. In particular, we get the higher cohomology vanishing for ample line bundles on Hilb\(^n(X)\) when X is projective and Frobenius split.


Smooth Surface Line Bundle Positive Characteristic Hilbert Scheme Ample Line Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Shrawan Kumar
    • 1
  • Jesper Funch Thomsen
    • 2
  1. 1.Department of Mathematics, University of North Carolina, Chapel Hill, NC 27599-3250, USA (e-mail: US
  2. 2.Matematisk Institut, Aarhus Universitet, Ny Munkegade, DK-8000 århus C, Denmark (e-mail: DK

Personalised recommendations